# SDR SWAA2023072582024

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 55,911 hours, 33,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER HAS MULTIPLE CRACKS ON THE FORWARD FACE BETWEEN FASTENERS ABOVE PREVIOUS REPAIR.<[01] COMPLIED WITH EA M-21-157-00675-REPREF ON THE LEFT VAPOR BARRIER. REFERENCE TSR 2023005859.
